Oxcarbazepine-induced drug rash with eosinophilia and system
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a type of severe adverse cutaneous drug reaction characterized by fever, skin eruption, hematological abnormalities, and internal organ involvement. Although anticonvulsant drugs are mainly implicated in DRESS, newer anticonvulsants such as oxcarbazepine-induced definite cases of DRESS syndrome are rare and oxcarbazepine-induced DRESS syndrome presenting as exfoliative dermatitis is even rarer. We report a case of a 35-year-old male who developed DRESS syndrome presenting as exfoliative dermatitis after taking oxcarbazepine for 3 weeks...

http://bit.ly/2xsTVRk
A●●●●●d D●●●●●●●n and 2 other likes this
Like
Comment
Share